JOURNAL BROWSE
Search
Advanced SearchSearch Tips
1-(2-) Prime Ideals in Semirings
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 50, Issue 1,  2010, pp.117-122
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2010.50.1.117
 Title & Authors
1-(2-) Prime Ideals in Semirings
Nandakumar, Pandarinathan;
  PDF(new window)
 Abstract
In this paper, we introduce the concepts of 1-prime ideals and 2-prime ideals in semirings. We have also introduced -system and -system in semiring. We have shown that if Q is an ideal in the semiring R and if M is an -system of R such that then there exists as 2-prime ideal P of R such that Q P with .
 Keywords
Semirings;Prime ideal;Semiprime ideal;
 Language
English
 Cited by
1.
On 2-Absorbing and Weakly 2-Absorbing Ideals of Commutative Semirings,;

Kyungpook mathematical journal, 2012. vol.52. 1, pp.91-97 crossref(new window)
1.
Contribution to study special kinds of hyperideals in ordered semihyperrings, Journal of Taibah University for Science, 2016  crossref(new windwow)
2.
On 2-Absorbing and Weakly 2-Absorbing Ideals of Commutative Semirings, Kyungpook mathematical journal, 2012, 52, 1, 91  crossref(new windwow)
 References
1.
J. Ahsan, Fully idempotent semirings, Proc. japan Acad., 69, Ser.A(1993), 185-188.

2.
F.E.Alarcon and D. Polkowska, Fully Prime Semirings, Kyungpook Math. J., 40(2000), 239-245.

3.
P. Dheena and P. Nandakumar, On regular semirings, Indian Journal of Mathematics, 45(2)(2003), 135-140.

4.
N. H. McCoy, Theory of Rings, Macmillan, New York, 1964

5.
M.K.Sen and M.R.Adhikari, On maximal k-ideals of semirings, Proc.Amer. Math.Soc., 118(3), July 1993, 699-703.

6.
M.K.Sen and P.Mukhopadhyay, Von Neumannian Regularity in Semirings, Kyungpook Math.J., 35(1995), 249-258.